MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 750 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 750 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 6605632
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The fse found that the high wbc and rbc cv's were caused by a faulty aspiration pump, pm9.The fse replaced the faulty aspiration pump which resolved the high cv's and the instrument ran without leaks and all repairs were verified per established service procedure.(b)(4).
 
Event or Problem Description
While a field service engineer (fse) was troubleshooting an unrelated event, the fse found high wbc (white blood cell) and rbc (red blood cell) cv's (coefficient of variation) on the coulter lh 750 hematology analyzer.Erroneous patient results were not generated and there was no change or affect to patient treatment in connection to the event.There was no impact to patient results and controls.
 
Additional Manufacturer Narrative
The catalog number provided in the initial report was found to be incorrect; the corrected number is provided in this follow-up report.

Brand Name
COULTER LH 750 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s kraemer blvd
brea CA 92821
MDR Report Key6034326
Report Number1061932-2016-00892
Device Sequence Number16253564
Product Code GKZ
UDI-Device Identifier15099590264772
UDI-Public(01)15099590264772(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6605632
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/26/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/17/2016
Supplement Report FDA Received Date11/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1